×

Homomorphisms of partial unary algebras. (English) Zbl 0344.08004


MSC:

08Axx Algebraic structures
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] W. Burnside: Theory of Groups of Finite Order. Cambridge University Press 1897. · Zbl 0064.25105
[2] O. Kopeček M. Novotný: On some invariants of unary algebras. Czech. Math. Journal, 24 (99), 1974, 219-246.
[3] J. C. Marica S. J. Bryant: Unary algebras. Pacific J. Math. 10, 1960, 1347-1359. · Zbl 0163.26501 · doi:10.2140/pjm.1960.10.1347
[4] M. Novotný: Sur un problème de la théorie des applications. Publ. Fac. Sci. Univ. Masaryk, No 344, 1953, 53-64.
[5] M. Novotný: Über Abbildungen von Mengen. Pacific Journ. Math. 13, 1963, 1359-1369. · Zbl 0137.25304 · doi:10.2140/pjm.1963.13.1359
[6] S. Presic: Sur l’équation fonctionelle f(x) = f(g(x)). Publ. Fac. Electrotechnique Univ. Belgrade, Ser. Math et Phys. 64, 1961, 29-31. · Zbl 0098.31303
[7] M. W. Weaver: On the commutativity of a correspondence and a permutation. Pacific J. Math. 10, 1960, 105-111. · Zbl 0094.03203 · doi:10.2140/pjm.1960.10.705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.